MathSciNet Relay Station
MathSciNet bibliographic data
MR2141177 90C33 (65K10 90C30)
Wang, Yiju; Ma, Fengming; Zhang, Jianzhong A nonsmooth L-M method for solving the generalized nonlinear complementarity problem over a polyhedral cone. Appl. Math. Optim. 52 (2005), no. 1, 73–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement